Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i8.70
pages 74-84

Mean Time of Approach in Game Problems with Random Excitations

Victoriya K. Chikrii
Kiev National Taras Shevchenko University, Kiev

RÉSUMÉ

For game problems, which are described by qusilinear functional-differential systems, generalization of the Pontryagin first direct method was done. In the case of additive random excitations in the right-hand part sufficient conditions of finiteness of mean time of approach were obtained. Results are shown by the example of simple motion of players.


Articles with similar content:

The Resolving Functions Method for the Pursuit Problem with Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Bahrom T. Samatov
Game Problems for a Class of Hereditary Systems
Journal of Automation and Information Sciences, Vol.29, 1997, issue 2-3
L. V. Baranovskaya, Alexey A. Chikriy
Relaxations of Attainable Sets and Their Generalized Representation in the Class of Two-Valued Finitely Additive Measures
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Alexander G. Chentsov, O. A. Cherepanova
Autonomous Control in a Game Problem
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir V. Volkovich
Method of Iterative Identification of Multidimensional Systems by Uncertain Data.
Part I. Theoretical Aspects

Journal of Automation and Information Sciences, Vol.38, 2006, issue 9
Vyacheslav F. Gubarev